Journal of Applied Mathematics and Physics

Vol.6 No.7(2018), Paper ID 85959, 9 pages

DOI:10.4236/jamp.2018.67120

 

Characterization Theorem of Generalized Operators

 

Mahmmoud Salih, Sulieman Jomah

 

School of Mathematics and Statistics, Northwest Normal University, Lanzhou, China
School of Mathematics and Statistics, Northwest Normal University, Lanzhou, China

 

Copyright © 2018 Mahmmoud Salih, Sulieman Jomah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Salih, M. and Jomah, S. (2018) Characterization Theorem of Generalized Operators. Journal of Applied Mathematics and Physics, 6, 1434-1442. doi: 10.4236/jamp.2018.67120.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.